Review of "J. Honkala, On infinite HDOL words having sparse letters. Int. J. Comput. Math. 81 (2004) 133-139"

Share/Save/Bookmark

Asveld, P.R.J. (2005) Review of "J. Honkala, On infinite HDOL words having sparse letters. Int. J. Comput. Math. 81 (2004) 133-139". [Review of the book ] Mathematical reviews, MR2038 , p. 618. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

49kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63168
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 227393